# SDR P4YA2012062000001

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 36,385 hours, 48,102 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 46
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC ENTERED LT DOWN WIND LANDING RUNWAY 34 RIGHT INTO OASH, UPON BEING CLEARED TO LAND AND ABEAM THE NUMBERS, PIC CALLED FOR GEAR DOWN AT THE APPROPRIATE SPEED.  LANDING GEAR INDICATION INDICATED LT MLG DOWN, RT MLG AND NLG UNSAFE.  FA VERIFIED RT MLG HAD NOT COME DOWN.  PIC CALLED FOR GEAR UP AND GOT 3 GEAR UP INDICATIONS.  PIC CANCELED LANDING CLEARANCE AND RETURNED TO BASE (OAIX).  RECEIVED A POSITIVE 3 GREEN DOWN AND LOCKED INDICATION AND LANDED WITHOUT INCIDENT.  MX VERIFIED NO HYDRAULIC PRESSURE PORTING THROUGH LANDING GEAR SELECTOR VALVE WHILE SOLENOIDS WERE POWERED - GEAR DOORS NOT CLOSING WITH HYDRAULIC PRESSURE REMOVED.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  OPS AND LEAK CHECK GOOD.
